As I was saying , to wake up on the floor with one chair on top of your upper body and another on you legs and feet, plus my dog, Rex was barking like the "hound of the Baskerbills". AT first I was shocked, and then I started laughing. It really was a wierd situation. The most severe one happened in the kitchen. I remember standing at the table and then starting to turn to the Refrigerator. I wasn't out very long as I woke up on the floor
and there was blood dripping on my hands, but I didn't know where it was coming from. I did think-of course-head wounds bleed a lot!!! I'm just glad there wasn't anyone aroung to see the amazing feats of accomplishments which I had to perform to get up off the floor!! HA! HA! I immediately went to he bathroom and looked in the mirror! LO and BEHOLD, I had the worst looking shiner I have ever seen-as big as an orange!! Plus I had a cut at the end of my left eyebrow-not so long as deep, but still actively bleeding. Of course the next step was to clean the area and bandage the cut.Next step was to let Rex out to go potty! Poor thing had been witing for hours!!! I wore a Heart Monitor, which transmitted to a special type of cell phone, which if anything happened it would send an alert to Chicago at Life Watch. I wore it for 30 days, and of course nothing special showed up at all. Two days later, I started having what i call"nodding off spells". These can really be amusing!!! They can occur at any time- while eating, sewing, making cards bathing. Conjure up the silliest events you can think of and believe me, I experienced them. These are diagnosed as Narcolepsy, and I have had been having spells for several years and they have increaed in episodes.Now the concise conclusion I promised at the beginning of this run away story. Dr. Rodrequiz, my oncologist and I discussed many things and we both agreed that I would not have any more Chamo as it was doing me more harm than good.I go back in 2 and 1/2 months after I have a Cat-Scan of my lungs. Right now I am on Femara_which is a pill form of a Chemo Estrogen Blocker. Yes, I am on "PILLS AND PRAYERS". i AM FEELING BETTER EVERY DAY! I AM CONTINUING TO DO THE EVERYDAY THINGS THAT I LOVE-MAKE MY HANDMADE CARDS, USE MY COMPUTER TO PLAY GAMES AND RESEARCH THINGS FOR OTHER SENIORS WITH HEALTH PROBLEMS. tHIS ALSO INCLUDES TALKING TO MY FAMILY ON THE PHONE EVERYDAY!! I have placed all of this and myself in God's hands. IN my heart, I know that somehow I will be just fine!! Thanks to all of you for letting me tell my story, I just hope it can help someone in some way, shape or form. Sincerely, Lioness111
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.